# SDR REXA2016070801315

- Difficulty date: July 8, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 21,856 hours, 14,204 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Corroded
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 832EL HAS CORROSION AROUND SCREW HOLE.  REMOVED CORROSION ON 832EL, FOUND TO BE OUT OF LIMITS IAW SRM 52-11-32-101-001-A01.  REPLACED PANEL BY LOCATING, DRILLING HOLES IAW SRM 51-40-11-001-001-A01.
